# SDR ASAA2021070235235

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 45,212 hours, 13,371 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Spoiler Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78222000, SPOILER 9 POSITION SENSOR FAULT DURING BITE LIBRARY TEST 60.31. GROUNDED - YES. PERFORMED SPOILER 9 POSITION SENSOR ADJ REF B737-800 AMM 22-11-27-820-801. ALL TESTS PASS. BITE LIBRARY TEST 60.31 PASSES. T/C 78222000 COMPLETE.
